Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 44, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 27, 2014, 2:45 PM CDT for Allen Parish, Evangeline Parish, Jefferson Davis Parish, Louisiana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2014, 2:45 PM CDT (19:45 UTC)
- Expired
- Jun 27, 2014, 3:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Allen Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA
The radar
The Ft Polk radar (KPOE), 64 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 986 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
123
WUUS54 KLCH 271945
SVRLCH
LAC003-039-053-272045-
/O.NEW.KLCH.SV.W.0044.140627T1945Z-140627T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
245 PM CDT FRI JUN 27 2014
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
ALLEN PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...OBERLIN...OAKDALE...MITTIE...KINDER...ELIZABETH...
NORTHEASTERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES ELTON...
* UNTIL 345 PM CDT
* AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...OVER KINDER...MOVING NORTH AT
30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARMONY...BOND...ALLEN PARISH AIRPORT AND BEAVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3084 9249 3048 9262 3048 9263 3046 9263
3041 9264 3045 9295 3088 9292 3088 9282
TIME...MOT...LOC 1945Z 189DEG 24KT 3052 9281
$$
211 follow-up statement
097
WWUS54 KLCH 272026
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
326 PM CDT FRI JUN 27 2014
LAC039-272036-
/O.CAN.KLCH.SV.W.0044.000000T0000Z-140627T2045Z/
EVANGELINE LA-
326 PM CDT FRI JUN 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN EVANGELINE PARISH IS
CANCELLED...
LAT...LON 3071 9260 3059 9260 3057 9259 3053 9260
3052 9262 3051 9261 3048 9263 3041 9264
3045 9295 3073 9287
TIME...MOT...LOC 2026Z 189DEG 24KT 3079 9276
$$
LAC003-053-272045-
/O.CON.KLCH.SV.W.0044.000000T0000Z-140627T2045Z/
ALLEN LA-JEFFERSON DAVIS LA-
326 PM CDT FRI JUN 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN JEFFERSON DAVIS AND SOUTHEASTERN ALLEN PARISHES...
AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTH OF
OBERLIN..MOVING NORTH AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...AWAY FROM
WINDOWS.
&&
LAT...LON 3071 9260 3059 9260 3057 9259 3053 9260
3052 9262 3051 9261 3048 9263 3041 9264
3045 9295 3073 9287
TIME...MOT...LOC 2026Z 189DEG 24KT 3079 9276
$$
JTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:31 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 27, 12:31 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1231 PM CDT FRI JUN 27 2014 .DISCUSSION... FOR THE 27/18Z TAF ISSUANCE. && .AVIATION... VERY MOIST AND UNSTABLE ATMOSPHERE WILL MEAN SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON HOURS. ACTIVITY SHOULD DISSIPATE BY 28/02Z WITH THE LOSS OF DAYTIME HEATING...LEAVING MAINLY VFR CONDITIONS WITH JUST MID LEVEL CONVECTIVE DEBRIS CLOUDS. PLACED VCSH AT SOUTHERN TAF SITES BEGINNING AT 28/13Z FOR RE-DEVELOPMENT ALONG THE COAST DURING SATURDAY MORNING. RUA && .PREV DISCUSSION... /ISSUED 729 AM CDT FRI JUN 27 2014/ DISCUSSION... FOR THE 12Z TAF PACKAGE. AVIATION... ANOTHER ACTIVE DAY OF SHOWERS AND THUNDERSTORMS IS EXPECTED...THOUGH THE USUAL PROBLEM OF TIMING/PLACEMENT PRECLUDES MUCH SPECIFICITY IN THE TAFS. FOR THE SHORT TERM...AREAS OF LIGHT RAIN STRETCH ACROSS MOST OF EAST CENTRAL AND SOUTH CENTRAL LOUISIANA UNDER MAINLY VFR MID LEVEL CLOUDS. KAEX HAS RECENTLY GONE IFR...AND WILL CONTINUE TO MONITOR TRENDS FOR A POSSIBLE AMD. FARTHER SW...AT KBPT AND KLCH...MORE CONVECTIVE SHOWER ACTIVITY IS CURRENTLY MOVING ONSHORE. WILL INCLUDE TEMPO MVFR AT THESE TWO SITES THIS MORNING FOR THIS SHOWER ACTIVITY. FOR ALL SITES...WILL PREVAIL VFR WITH VCTS MID MORNING AT THE I-10 TERMINALS...BY EARLY AFTERNOON KAEX. VFR TONIGHT UNDER MID LEVEL CLOUDS AS CONVECTION WINDS DOWN. 13 PREV DISCUSSION... /ISSUED 500 AM CDT FRI JUN 27 2014/ SYNOPSIS... ANOTHER IMPULSE ASSOCIATED WITH THE PERSISTENT TROF ALOFT IS TRANSITING THE NW GULF...PRODUCING YET ANOTHER CONVECTIVE COMPLEX OVER THE COASTAL WATERS AND PORTIONS OF SW LA/SE TX. FOR MUCH OF THE NIGHT...STRONGER STORMS HAVE REMAINED OFFSHORE...WELL SOUTH OF VERMILION BAY...BUT RECENT RADAR TRENDS INDICATE STRENGTHENING CELLS DEVELOPING AND MOVING INLAND ACRS ACADIANA. VERY MOIST AIRMASS PREVAILS OVER THE REGION WITH EVENING SOUNDINGS SHOWING PRECIP WATER VALUES STILL AROUND 2 INCHES. DISCUSSION... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE AGAIN TODAY AS THE UPPER TROF SITS OVER THE REGION. CURRENT CONVECTIVE CLUSTER WILL MOVE EAST OF THE AREA THIS MORNING...WITH ADDITIONAL DEVELOPMENT EXPECTED TOWARD MIDDAY AND INTO THE AFTN. AS HAS BEEN THE CASE THE PAST COUPLE OF DAYS...PINPOINTING THE TIMING/LOCATION OF HIGHEST POPS REMAINS A DIFFICULT TASK. THUS...ONLY MADE SLIGHT ADJUSTMENTS TO INHERITED FCST...SHOWING A GENERAL INCREASING TREND OVER LAND AREAS THIS MORNING...WITH A BROAD SWATH OF LIKELY POPS FOR THE AFTN. AGAIN...GIVEN THE AMPLE MOISTURE OVER THE REGION...HEAVY RAINFALL WILL BE AN ISSUE IN SOME OF THE STORMS THAT DEVELOP TODAY WITH LOCALIZED MINOR FLOODING POSSIBLE. SHOWERS AND THUNDERSTORMS SHOULD DECREASE DURING THE EVENING. THE UPPER TROUGH WILL FINALLY BEGIN TO WEAKEN ON SATURDAY. ENOUGH OF A SHEAR AXIS SHOULD LINGER TO ALLOW FOR SOME SCT CONVECTION AGAIN ON SATURDAY...BUT COVERAGE IS EXPECTED TO BE MUCH LOWER. THROUGH THE REMAINDER OF THE WEEKEND AND INTO EARLY NEXT WEEK...UPPER RIDGING WILL BUILD OVER THE AREA. SOME ISOLATED OR WIDELY SCT AFTN SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY...WITH VERY LITTLE IN THE WAY OF PRECIPITATION EXPECTED EARLY NEXT WEEK AS DRIER AIR AND SUBSIDENCE LIMIT CONVECTIVE DEVELOPMENT. A FEW DAYTIME SHOWERS OR STORMS WILL BE POSSIBLE TOWARD THE LATTER PART OF THE WEEK AS THE UPPER RIDGE BEGINS TO WEAKEN. BELOW NORMAL HIGHS ARE EXPECTED AGAIN TODAY DUE TO WIDESPREAD CLOUD AND SHOWER COVERAGE...WITH TEMPERATURES TOPPING OUT IN THE MIDDLE 80S. A GRADUAL WARMING TREND WILL DEVELOP OVER THE WEEKEND AS MOISTURE/CLOUDS DECREASE...WITH HIGHS CLIMBING INTO THE LOWER TO MIDDLE 90S BY EARLY NEXT WEEK. OVERNIGHT LOWS WILL BE NEAR SEASONAL NORMALS THROUGH THE PERIOD. MARINE... HIGH PRES OVER FLA WILL CONTINUE TO RIDGE WEST ACROSS THE GULF OF MEXICO...RESULTING IN A PERSISTENT ONSHORE FLOW. AN INCREASE IN WINDS AND SEAS CAN BE EXPECTED THROUGH SATURDAY AS LOWER PRES DEVELOPS ACRS WRN TX. MODERATE TO STRONG SLY WINDS ARE EXPECTED TO PREVAIL TODAY INTO SATURDAY BUT THEY SHOULD REMAIN BELOW ADVISORY CRITERIA. SHOWERS AND TSTMS CAN BE EXPECTED AGAIN TODAY AS A DISTURBANCE REMAINS OVER THE REGION...WITH RAIN CHANCES DECREASING THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... KLCH 85 75 88 77 91 / 70 30 40 20 20 KBPT 86 76 89 77 91 / 60 20 40 20 20 KAEX 84 72 89 74 93 / 70 30 60 20 20 KLFT 85 75 89 76 92 / 70 30 40 20 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 27, 5:41 AM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 541 AM CDT FRI JUN 27 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 281045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 541 AM CDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY...WITH ACTIVITY DIMINISHING DURING THE EVENING. THE MAIN HAZARD ASSOCIATED WITH STORMS WILL BE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL RESULTING IN MINOR FLOODING OF STREETS AND LOW LYING AREAS. ALSO...LOCATIONS THAT HAVE RECEIVED HEAVY RAINFALL THE PAST COUPLE OF DAYS MAY BE ESPECIALLY PRONE TO FLOODING. STORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY WINDS...BUT WIDESPREAD OR ORGANIZED SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE AGAIN SATURDAY...WITH RAIN CHANCES DECREASING ON SUNDAY. SOME STORMS ON SATURDAY WILL BE CAPABLE OF PRODUCING OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL AND BRIEF GUSTY WINDS. ORGANIZED SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ430-432-435-450-452-455-470-472-475-281045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 541 AM CDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT STRENGTHENING SOUTHERLY WINDS WILL LEAD TO EXERCISE CAUTION CONDITIONS OVER THE COASTAL WATERS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN ALSO BE EXPECTED. STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO WATER LIGHTNING AND WIND GUSTS TO AROUND 40 KNOTS. IN ADDITION...SOME STORMS COULD CONTAIN VERY HEAVY RAINFALL REDUCING VISIBILITIES TO LESS THAN 1 NM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXERCISE CAUTION CONDITIONS WILL CONTINUE SATURDAY WITH WINDS AND SEAS DECREASING BY SATURDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY...WITH RAIN CHANCES DECREASING ON SUNDAY. OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING STRIKES...GUSTY WINDS AND HEAVY RAINFALL REDUCING VISIBILITIES BELOW 1 NM THE MAIN HAZARDS IN STRONGER STORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 24
In the hours before
Local storm report, Jun 27, 1:56 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
156 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM FUNNEL CLOUD HAYES 30.11N 92.92W
06/27/2014 CALCASIEU LA PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD EAST OF HAYES. CALLER COULD
NOT SEE IF THE FUNNEL WAS ON THE GROUND.
&&
JTRARESLocal storm report, Jun 27, 2:00 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
200 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM TORNADO 4 SSW THORNWELL 30.05N 92.83W
06/27/2014 JEFFERSON DAVIS LA PUBLIC
MOTORIST VIA SHERIFFS DEPT REPORTED TORNADO AT
INTERSECTION OF HIGHWAYS 14 AND 99.
&&
MOGGEDLocal storm report, Jun 27, 2:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
212 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TORNADO 2 S THORNWELL 30.07N 92.80W
06/27/2014 JEFFERSON DAVIS LA PUBLIC
THORNWELL WAREHOUSE REPORTED TORNADO TOSSING DEBRIS NEAR
HIGHWAY 14.
&&
MOGGEDLocal storm report, Jun 27, 2:18 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
218 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TORNADO HAYES 30.11N 92.92W
06/27/2014 CALCASIEU LA PUBLIC
PUBLIC SUBMITTED A FACEBOOK VIDEO OF A TORNADO TOUCHDOWN
NEAR HAYES.
&&
DJONESLocal storm report, Jun 27, 2:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
219 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
06/27/2014 CALCASIEU LA PUBLIC
KNEE DEEP WATER REPORTED AT INTERSECTION OF COMMON AND
COLLEGE STREETS.
&&
MOGGEDLocal storm report, Jun 27, 2:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
225 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM MARINE TSTM WIND 8 SSW GRAND CHENIER 29.66N 93.00W
06/27/2014 M39 MPH GMZ452 LA PUBLIC
REPORT FROM PLATFORM IN EAST CAMERON BLOCK 2.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:21 PM CDT | Areal Flood Advisory | LCH | Saint Landry | 54 min |
| Jun 27, 10:10 AM CDT | Tornado Warning | LCH | Cameron | 50 min |
| Jun 27, 10:58 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 62 min |
| Jun 27, 11:05 AM CDT | Special Marine Warning | LCH | 40 min | |
| Jun 27, 11:23 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 112 min |
| Jun 27, 11:53 AM CDT | Special Marine Warning | LCH | 37 min | |
| Jun 27, 11:57 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 63 min |
| Jun 27, 12:34 PM CDT | Special Marine Warning | LCH | 26 min | |
| Jun 27, 12:57 PM CDT | Flash Flood Warning | LCH | Calcasieu | 4 hr |
| Jun 27, 1:18 PM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 9 hr |
| Jun 27, 1:48 PM CDT | Tornado Warning | LCH | Jefferson Davis | 42 min |
| Jun 27, 2:09 PM CDT | Special Marine Warning | LCH | 51 min | |
| Jun 27, 2:15 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 60 min |
| Jun 27, 2:19 PM CDT | Special Marine Warning | LCH | 56 min | |
| Jun 27, 2:22 PM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 38 min |
| Jun 27, 2:52 PM CDT | Tornado Warning | LCH | Jefferson Davis | 38 min |
| Jun 27, 3:26 PM CDT | Flash Flood Warning | LCH | Calcasieu, Jefferson Davis | 94 min |
| Jun 27, 4:55 PM CDT | Areal Flood Warning | LCH | Calcasieu | 6 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.